So I only started using the patch around a week ago and I used my first patch perfectly and then put on my second patch and I started my period two days later is this normal? I've also just come off using the pill and skipped my period due to exams
No responses have yet been posted. Add your response to this question.
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2014 • 1 answer
Ortho Evra - I started my box of patches and the week 1 patch came off so I put the week 2 patch on?
Posted 22 Jun 2015 • 1 answer
Posted 17 Sep 2015 • 1 answer
Ortho Evra - I am on my patch free week, and I'm supposed to put my new patch on Monday, well I just
Posted 6 Nov 2015 • 0 answers
Posted 11 Mar 2016 • 0 answers